MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FABIUS GS PREMIUM; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA FABIUS GS PREMIUM; ANESTHESIA UNITS
Model Number 8607000
Medical Device Problem Codes Gas Output Problem (1266); Failure to Deliver (2338); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A dräger service engineer has evaluated the device and could confirm the reported ventilation shut-down.The triggering condition was a loss of the auxiliary vacuum pressure, caused by a cut in the actuation tube for the peep valve.After replacement of the tube the device was fully functional again.The issue can be reconstructed as follows: the auxiliary vacuum pressure is required to keep the ventilator diaphragm in place during piston operation and to actuate the valves that control the ventilation cycles.If the vacuum pressure gets out of range, the supervisor functionality of the software will force a shut-down of automatic ventilation to protect the patient from potentially hazardous output and to prevent from serious damages to the ventilator unit.A corresponding alarm will be posted.The device design allows to perform manual ventilation via the built-in breathing bag including gas dosage then.This ensures that patient support can at least be bridged until a replacement device is made available; the procedure may also be finished in manual ventilation.The control tube for the peep valve is routed outside the device; it may habe been damaged during use unnoticedly.
 
Event or Problem Description
It was reported that the device suddenly posted a vent fail alarm and shut down automatic ventilation.It was explicitly mentioned that the event did not lead to health consequences for the patient.

Brand Name
FABIUS GS PREMIUM
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
4518822868
MDR Report Key22975224
Report Number9611500-2025-00502
Device Sequence Number18529005
Product Code BSZ
UDI-Device Identifier04048675041467
UDI-Public(01)04048675041467(11)170227(17)170722(93)8607000-69
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K011404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8607000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2025
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown